| Model Number |
012001 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic living donor nephrectomy procedure, energization was unable to be performed and the device could not cut.The procedure was completed with another device.The status of the patient was reported as no problem.